# SDR YEWA20200630001

- Difficulty date: May 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N911ZC
- Make and model: Beech C90A
- Aircraft serial: LF1557
- Aircraft time: 7,694 hours, 10,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Broken
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

DURING FLIGHT, THE NR 4 FLAP I/B FLAP TRACK BROKE INTO TWO PIECES ALLOWING THE FLAP TO CANT CAUSING IT TO JAM AND NOT ALLOW TRAVEL TO THE APPROACH POSITION.  BECAUSE THE FLAP WAS CANTED IT ALSO ALLOWED IT TO CONTACT THE RT AILERON INDUCING A RESISTANCE IN THE YOKE IN A SMALL RANGE OF MOVEMENT OF THE AILERONS.  THE LIMITED EXTENSION OF THE NR 4 FLAP ALSO INDUCED A CONTROLLABLE A-SYMMETRIC LIFT CONDITION.
